Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 112, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2010, 5:57 PM CDT for Grundy County, Linn County, Livingston County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2010, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 4, 2010, 6:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 50.0 mph
Counties Grundy County, MO, Linn County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 682 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:47 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 4, 4:47 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT FRI JUN 4 2010
.DISCUSSION...
VERY NEAR TERM/LATE AFTERNOON-OVERNIGHT...
SATELLITE IMAGERY INDICATES CONGESTED CU HAS FORMED ACROSS FAR
NORTHERN MO IN ASSOCIATION WITH THE H8 CONVERGENCE ZONE AND WITHIN A
VERY MOIST AND UNSTABLE AIRMASS. ML CAPE VALUES WITHIN THIS REGION
ARE IN EXCESS OF 3500J/KG WITH BASICALLY NO CAP. RECENT ACARS FROM
MCI SHOWS THE CONVECTION HAS BEEN SLOW TO GROW VERTICALLY DUE TO THE
MOISTURE BEING SHALLOWER THAN FORECAST...THUS CAPES ARE NOWHERE NEAR
WHAT THE MODELS HAVE FORECAST. PLUS THE CONVERGENCE ZONE IS NOT
PARTICULARLY STRONG AND LATEST BUFR SOUNDINGS SHOW A LACK OF
DIRECTIONAL SHEAR WITHIN THE COLUMN. THAT BEING SAID...HIGHER VALUES
OF 0-6KM BULK SHEAR ARE JUST UPSTREAM AND ONCE THEY ARRIVE WITHIN
THE NEXT COUPLE OF HOURS AM EXPECTING TO SEE SCATTERED CONVECTION
BLOSSOM. IN ADDITION...THE 18Z HRRR SHORT RANGE MODEL HAS
STEADFASTLY HELD ON TO AN INITIATION TIME AROUND 22Z ACROSS
NORTHERN. THUS...AM EXPECTING TO SEE SCATTERED CONVECTION ACROSS
NORTHERN MO DURING THE LATE AFTERNOON AND EVENING HOURS. ML CAPES
AND THE 0-6KM BULK SHEAR SHOULD BE ABLE TO SUPPORT A FEW SUPERCELLS
WITH LARGE HAIL INITIALLY THE MAIN SEVERE THREAT...AND ONCE THE COLD
POOLS FORM AFTER A COUPLE HOURS OF CONVECTION DAMAGING WINDS WILL
BECOME A POSSIBILITY. AREAS NORTH OF A STJ TO MACON LINE HAVE THE
BEST CHANCE AT SEEING THUNDERSTORMS THROUGH THIS EVENING.
HOWEVER...SOME BACK-BUILDING TO THE SOUTHWEST TOWARDS THE KANSAS
CITY AREA IS POSSIBLE AS THE LOW LEVEL JET BACKS TO THE SOUTH AND
CONVECTION HEADS TOWARDS THE MOST UNSTABLE AIRMASS THAT IS LEFT.
THE LATE AFTERNOON/EVENING STORMS ARE EXPECTED TO WEAKEN AND/OR EXIT
THE CWA BY MID TO LATE EVENING. AS THE SOUTHERLY NOCTURNAL LOW LEVEL
JET STRENGTHENS IT FORCE THE VERY MOIST/UNSTABLE AIR NORTH OF THE
STALLED EAST-WEST FRONT WITH NEW CONVECTION FORMING FURTHER NORTH
OVER IOWA VIA INCREASING ISENTROPIC LIFT. THIS REGION WILL BE UNDER
A MORE FAVORABLE FLOW REGIME WHERE EMBEDDED IMPULSES WILL HAVE A
CHANCE TO ENHANCE AND ORGANIZE CONVECTION INTO AN MCS. MODELS HAVE
BEEN PRETTY CONSISTENT IN FORMING AN MCS WHICH COULD TRACK ACROSS
FAR NORTH CENTRAL AND NORTHEAST MO OVERNIGHT. DUE TO THE NEARLY
SATURATED GROUND AND HIGH PWS FEEL A FLASH FLOOD WATCH IS WARRANTED
OVERNIGHT.
SATURDAY/SUNDAY...
HARD TO SAY WHERE ANY MESOSCALE BOUNDARIES WILL END UP FOR SATURDAY.
THERE WILL BE A COLD FRONT UPSTREAM WHICH WILL TRACK EAST-SOUTHEAST
AS A WEAK MID LEVEL SHORTWAVE TRACKS ACROSS THE CENTRAL PLAINS.
AIRMASS OVER THE CWA WILL NOT HAVE CHANGED SINCE FRIDAY SO EXPECT
ANOTHER SULTRY DAY WITH MUCH ABOVE NORMAL TEMPERATURES AND A VERY
UNSTABLE AIRMASS. MODELS DO SHOW A SIGNIFICANT INCREASE IN THE
TEMPERATURES AT H7 WHICH WILL YIELD A STRONG ELEVATED MIXED LAYER OR
EML. THIS SHOULD EFFECTIVELY CAP ANY CONVECTION UNTIL THE COLD FRONT
MOVES THROUGH THE CWA DURING THE AFTERNOON. EXPECT TO SEE A LINE OF
SCATTERED CONVECTION FORM ALONG AND JUST EAST OF THE COLD FRONT WITH
SEVERE WEATHER A GOOD POSSIBILITY.
HIGH PRESSURE BUILDING INTO THE REGION ON SUNDAY WILL DRAW IN MUCH
COOLER AND DRIER WEATHER MAKING FOR A FINE DAY.
MEDIUM RANGE (MONDAY THROUGH FRIDAY)...
MEAN SUBTROPICAL RIDGE WILL REMAIN FLATTENED ALONG THE SOUTHERN TIER
STATES INTO EARLY NEXT WEEK...ALONG A CONTINUED FETCH OF STRONG
WESTERLIES TO BISECT THE NATION. OVERALL MODEL TRENDS...LIKELY
INFLUENCED BY CONVECTIVE EPISODES IN THE SHORT TERM...SUGGEST THAT
THE STRONGER WESTERLIES WILL SHIFT A BIT SOUTHWARD AND PROVIDE A
MORE DIRECT INFLUENCE TO THE CWA. LONGWAVE TROUGHING OVER THE
PACIFIC NORTHWEST WILL ALLOW A BARRAGE OF LOW AMPLITUDE SHORTWAVES
TO ZIP THROUGH THE MEAN FLOW...ALLOWING A REPEATED SERIES OF MCS
EVENTS TO IMPACT THE REGION.
STRENGTHENING BAROCLINIC ZONE...IN RESPONSE TO REPEATED CONVECTIVE
COLD POOLS...WILL SERVE AS ONE FOCI FOR DAILY CONVECTION...WHILE MCS
DEVELOPMENT WILL ALSO LIKELY RESULT FROM UPSCALE GROWTH FROM DAILY
CONVECTIVE EPISODES OFF THE FAVORED CO/WY HIGH TERRAIN.
GIVEN THE VERY FAVORABLE SYNOPTIC REGIME FOR MCS ACTIVITY...HAVE
INCREASED POPS MONDAY NIGHT INTO WEDNESDAY. ATTENDANT DAILY THREATS
FOR HAIL/WIND DAMAGE WILL PERSIST FOR ANY NEAR-SURFACE BASED
ACTIVITY...WITH HEAVY RAIN BECOMING AN INCREASING CONCERN AS
THUNDERSTORM COMPLEXES TRACK OVER THE SAME AREAS.
WITH RESPECT TO SENSIBLE WEATHER VARIABLES...WIND FORECAST WILL HAVE
LITTLE SKILL BEYOND DAY 4 AND ASSUMES SOME MEAN AMBIENT FLOW THAT
WILL SURELY BE MUDDLED BY CONVECTION/OUTFLOW/ETC...
LIKEWISE...TEMPERATURE FORECASTS ARE HIGHLY SUBJECT TO CONVECTION
AND SUBSEQUENT DEBRIS...BUT SHOULD AVERAGE COOLER THAN THE PAST
SEVERAL DAYS OWING TO AN EXPECTED SOUTHWARD PUSH TO THE EFFECTIVE
BOUNDARY.
BEYOND THURSDAY...MODELS REMAIN CONSISTENT WITH A STRONG
AMPLIFICATION OF THE WEST COAST TROUGH AND A SPRAWLING HEAT RIDGE
OVER THE CENTRAL CONUS. THUS...SOMETIME IN THE 7 TO 9 DAY TIME FRAME
WOULD EXPECT A PERIOD OF MUCH ABOVE TEMPERATURES AND A REFOCUSING OF
CONVECTION BACK TO THE CENTRAL/NORTHERN HIGH PLAINS.
BOOKBINDER
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS THROUGH THE FORECAST WITH KSTJ
HAVING A SMALL WINDOW OF REDUCED VISIBILITIES FROM THUNDERSTORMS
DURING THE LATE AFTERNOON/EARLY EVENING HOURS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY FORM OVER NORTHERN MO BY MID AFTERNOON.
SHORT TERM CONVECTIVE MODELS AND EXPECTED STORM EVOLUTION SUGGEST
ACTIVITY COULD BUILD TO THE SOUTHWEST AND INTO THE KSTJ TERMINAL
WITH CHANCES DECREASING THE FURTHER SOUTH YOU GO.
DURING THE MID TO LATE EVENING HOURS THE THREAT FOR SHOWERS AND
THUNDERSTORMS WILL MARKEDLY DECREASE AT ALL 3 TERMINALS AS THE FOCUS
FOR NEW ACTIVITY WILL BE FURTHER SOUTH AND OVER IA.
THE NOCTURNAL SSW LOW LEVEL JET WILL INCREASE CONSIDERABLY
OVERNIGHT ACROSS KS AND SHIFT EAST INTO WESTERN MO TOWARDS
SUNRISE...WITH THE THREAT OF LOW LEVEL WINDSHEAR INCREASING
ACCORDINGLY. LOW LEVEL INVERSION SHOULD QUICKLY DISSIPATE SHORTLY
AFTER SUNRISE AND ALLOW STRONGER WINDS TO MIX OUT.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 9 PM CDT THIS EVENING THROUGH
6 AM SATURDAY MORNING FOR MOZ005>008.
KS...NONE.Hazardous weather outlook, Jun 4, 1:08 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 108 PM CDT FRI JUN 4 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 108 PM CDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM OVER NORTHERN MISSOURI DURING THE MID TO LATE AFTERNOON HOURS. AREAS NORTH OF A ST JOSEPH TO MACON LINE WILL HAVE THE GREATEST THREAT FOR SEVERE WEATHER DURING THE AFTERNOON HOURS. THERE IS SOME POTENTIAL FOR THE STORMS TO DEVELOP SOUTHWEST AND TOWARDS THE KANSAS CITY AREA BY LATE AFTERNOON OR EARLY EVENING. LOW LEVEL MOISTURE AND A VERY UNSTABLE AIRMASS ARE POOLING AHEAD OF A WEAK FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM EXTREME SOUTHEAST NEBRASKA THROUGH SOUTH CENTRAL IA. DUE TO THE HIGH DEGREE OF INSTABILITY AND MID LEVEL WIND SHEAR PRESENT A FEW ROTATING SUPERCELLS ARE POSSIBLE... WITH LARGE HAIL IN EXCESS OF GOLF BALL SIZE POSSIBLE AS WELL AS DAMAGING WINDS AND VERY HEAVY RAINFALL. IN ADDITION...A VERY WARM AND HUMID AIR MASS WILL BE TO ITS SOUTH...WITH AFTERNOON HEAT INDICIES EXPECTED TO BE IN THE MID TO UPPER 90S. THE STORMS SHOULD DIMINISH IN THE EVENING WITH THE LOSS OF THE AFTERNOON HEATING. HOWEVER...OVERNIGHT...AS THE LOW LEVEL JET INCREASES AND MOVES OVER TOP OF THE FRONT...A COMPLEX OF THUNDERSTORMS IS LIKELY TO FORM AND ROLL ACROSS IOWA AND FAR NORTHERN MISSOURI. AGAIN HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREAT. ALSO, IF HEAVY RAIN SHOULD OCCUR IN AN AREA...WITH STILL FAIRLY WET GROUND...THERE WILL BE THE POTENTIAL OF LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DURING THE DAY ON SATURDAY...THUNDERSTORMS MAY BE ONGOING NEAR THE IOWA BORDER IN NORTHEAST MISSOURI AT THE START OF THE DAY NEAR A WARM FRONT. BY MIDDAY AN AREA OF LOW PRESSURE IN EASTERN NEBRASKA WITH A COLD FRONT IN EASTERN KANSAS WILL BE TRACK SOUTHEAST INTO MISSOURI. SCATTERED THUNDERSTORMS SHOULD FORM ALONG THIS FRONT DURING THE AFTERNOON AND EVENING HOURS AS IT MOVES ACROSS THE OUTLOOK AREA...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY SEVERE THREATS. AHEAD OF THIS COLD FRONT...HEAT INDEX READINGS MAY AGAIN CLIMB INTO THE MIDDLE TO UPPER 90S ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI DURING THE AFTERNOON. IF AREAS OF HEAVY RAIN OCCURS, LOCALIZED FLOODING WILL ALSO BE A CONCERN. A BRIEF DRY PERIOD IS EXPECTED ON SUNDAY WITH COOLER TEMPERATURES AND DRIER AIR...BUT THE WEATHER PATTERN WILL BECOME VERY ACTIVE ONCE AGAIN FROM MONDAY THROUGH THURSDAY WITH THUNDERSTORMS POSSIBLE EACH AND EVERY DAY. THE GREATEST CHANCE FOR SEVERE WEATHER APPEARS TO BE DURING THE MONDAY NIGHT THROUGH TUESDAY NIGHT TIME FRAME. IN ADDITION...DUE TO THE PROLONGED NATURE OF THE RAIN THREAT AND THE RECENT HEAVY RAINS...THE THREAT FOR WIDESPREAD FLOODING WILL BE INCREASING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY. MJ
In the hours before
Special weather statement, Jun 4, 5:22 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 PM CDT FRI JUN 4 2010
MOZ012>014-020>022-042300-
ANDREW MO-BUCHANAN MO-CALDWELL MO-CLINTON MO-DAVIESS MO-DE KALB MO-
522 PM CDT FRI JUN 4 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIESS...NORTHEASTERN
BUCHANAN...NORTHERN CALDWELL...NORTHERN CLINTON...DEKALB AND
SOUTHEASTERN ANDREW COUNTIES UNTIL 600 PM CDT...
AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALLATIN TO 6 MILES
EAST OF MAYSVILLE TO CLARKSDALE...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CAMERON...HAMILTON...STEWARTSVILLE...JAMESPORT...OSBORN...
BRECKENRIDGE...KIDDER AND LOCK SPRINGS.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4001 9377 3967 9377 3968 9480 3986 9480
4001 9440
TIME...MOT...LOC 2222Z 273DEG 28KT 3989 9396 3986 9420
3977 9452
CUTTERLocal storm report, Jun 4, 5:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 4 NW GALLATIN 39.95N 94.02W
06/04/2010 E0.88 INCH DAVIESS MO TRAINED SPOTTER
HAIL REPORTED NEAR LAKE VIKING.
&&
ACHLocal storm report, Jun 4, 5:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 1 ENE GALLATIN 39.92N 93.95W
06/04/2010 E1.25 INCH DAVIESS MO TRAINED SPOTTER
REPORTED AT THE JUNCTION OF HWY 6 AND HWY 13.
&&
ACHLocal storm report, Jun 4, 5:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 1 S JAMESPORT 39.96N 93.80W
06/04/2010 E2.75 INCH DAVIESS MO TRAINED SPOTTER
&&
ACHLocal storm report, Jun 4, 5:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 3 E JAMESPORT 39.97N 93.75W
06/04/2010 E2.00 INCH GRUNDY MO STORM CHASER
REPORTED AT INTERSECTION OF HWY U AND HWY F
&&
ACHSpecial weather statement, Jun 4, 5:56 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 PM CDT FRI JUN 4 2010 MOZ016-017-024-025-042345- ADAIR MO-LINN MO-MACON MO-SULLIVAN MO- 556 PM CDT FRI JUN 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN... NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI UNTIL 645 PM CDT... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF GREEN CITY...OR 11 MILES SOUTHEAST OF MILAN...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINIGAN...NEW BOSTON AND SOUTH GIFFORD. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 11 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4005 9251 3989 9281 4009 9307 4022 9297 TIME...MOT...LOC 2256Z 300DEG 21KT 4012 9292 BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:07 PM CDT | Flash Flood Watch | EAX | Adair, Harrison, Mercer, Putnam, Schuyler, Sullivan | 18 hr |
| Jun 4, 4:53 PM CDT | Special Weather Statement | EAX | Daviess, DeKalb | 22 min |
| Jun 4, 5:02 PM CDT | Special Weather Statement | EAX | Adair | 28 min |
| Jun 4, 5:22 PM CDT | Special Weather Statement | EAX | Daviess, DeKalb | 38 min |
| Jun 4, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 30 min |
| Jun 4, 5:33 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Livingston | 27 min |
| Jun 4, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, DeKalb | 30 min |
| Jun 4, 5:56 PM CDT | Special Weather Statement | EAX | Adair | 49 min |
| Jun 4, 6:04 PM CDT | Tornado Warning | EAX | Caldwell, Clinton | 26 min |
| Jun 4, 6:07 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon, Sullivan | 38 min |
| Jun 4, 6:16 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 29 min |
| Jun 4, 6:29 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Ray | 31 min |
| Jun 4, 6:43 PM CDT | Tornado Warning | EAX | Macon | 32 min |
| Jun 4, 6:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 31 min |
| Jun 4, 6:45 PM CDT | Flash Flood Warning | EAX | Caldwell, Clinton, Ray | 4 hr |
| Jun 4, 6:55 PM CDT | Flash Flood Warning | EAX | Macon | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.